1-1 of 1
Keywords: mathematical institutions
Close
Follow your search
Access your saved searches in your account

Would you like to receive an alert when new items match your search?
Close Modal
Sort by
Journal Articles
Historical Studies in the Natural Sciences (2016) 46 (5): 669–709.
Published: 01 November 2016
... international exchanges Latin American mathematics mathematical institutions UNESCO Rockefeller Foundation theory of distributions MICHAEL J. BARANY* Fellow Travelers and Traveling Fellows: The Intercontinental Shaping of Modern Mathematics in Mid-Twentieth Century Latin America ABSTRACT The geographic...